Perfect codes in induced subgraph of unit graph associated with some commutative rings

The unit graph associated with a ring is the graph whose vertices are elements of , and two different vertices and are adjacent if and only if where is the set of unit elements of The aim of this paper is to present the perfect codes in induced subgraph of unit graph associated with some commutat...

全面介绍

Saved in:
书目详细资料
Main Authors: Mudaber, Mohammad Hassan, Sarmin, Nor Haniza, Gambo, Ibrahim
格式: Article
语言:English
出版: Penerbit UTM Press 2022
主题:
在线阅读:http://eprints.utm.my/108467/1/NorHanizaSarmin2022_PerfectCodesinInducedSubgraphofUnit.pdf
http://eprints.utm.my/108467/
http://dx.doi.org/10.11113/jurnalteknologi.v84.17982
标签: 添加标签
没有标签, 成为第一个标记此记录!
id my.utm.108467
record_format eprints
spelling my.utm.1084672024-11-10T03:16:15Z http://eprints.utm.my/108467/ Perfect codes in induced subgraph of unit graph associated with some commutative rings Mudaber, Mohammad Hassan Sarmin, Nor Haniza Gambo, Ibrahim QA Mathematics The unit graph associated with a ring is the graph whose vertices are elements of , and two different vertices and are adjacent if and only if where is the set of unit elements of The aim of this paper is to present the perfect codes in induced subgraph of unit graph associated with some commutative rings with unity in which its vertex set is We characterize some families of commutative rings with induced subgraphs of unit graphs accepting the non-trivial perfect codes, and some other families of commutative rings with induced subgraphs of unit graphs which do not accept perfect codes. Penerbit UTM Press 2022-09 Article PeerReviewed application/pdf en http://eprints.utm.my/108467/1/NorHanizaSarmin2022_PerfectCodesinInducedSubgraphofUnit.pdf Mudaber, Mohammad Hassan and Sarmin, Nor Haniza and Gambo, Ibrahim (2022) Perfect codes in induced subgraph of unit graph associated with some commutative rings. Jurnal Teknologi, 84 (5). pp. 131-136. ISSN 2180–3722 http://dx.doi.org/10.11113/jurnalteknologi.v84.17982 DOI:10.11113/jurnalteknologi.v84.17982
institution Universiti Teknologi Malaysia
building UTM Library
collection Institutional Repository
continent Asia
country Malaysia
content_provider Universiti Teknologi Malaysia
content_source UTM Institutional Repository
url_provider http://eprints.utm.my/
language English
topic QA Mathematics
spellingShingle QA Mathematics
Mudaber, Mohammad Hassan
Sarmin, Nor Haniza
Gambo, Ibrahim
Perfect codes in induced subgraph of unit graph associated with some commutative rings
description The unit graph associated with a ring is the graph whose vertices are elements of , and two different vertices and are adjacent if and only if where is the set of unit elements of The aim of this paper is to present the perfect codes in induced subgraph of unit graph associated with some commutative rings with unity in which its vertex set is We characterize some families of commutative rings with induced subgraphs of unit graphs accepting the non-trivial perfect codes, and some other families of commutative rings with induced subgraphs of unit graphs which do not accept perfect codes.
format Article
author Mudaber, Mohammad Hassan
Sarmin, Nor Haniza
Gambo, Ibrahim
author_facet Mudaber, Mohammad Hassan
Sarmin, Nor Haniza
Gambo, Ibrahim
author_sort Mudaber, Mohammad Hassan
title Perfect codes in induced subgraph of unit graph associated with some commutative rings
title_short Perfect codes in induced subgraph of unit graph associated with some commutative rings
title_full Perfect codes in induced subgraph of unit graph associated with some commutative rings
title_fullStr Perfect codes in induced subgraph of unit graph associated with some commutative rings
title_full_unstemmed Perfect codes in induced subgraph of unit graph associated with some commutative rings
title_sort perfect codes in induced subgraph of unit graph associated with some commutative rings
publisher Penerbit UTM Press
publishDate 2022
url http://eprints.utm.my/108467/1/NorHanizaSarmin2022_PerfectCodesinInducedSubgraphofUnit.pdf
http://eprints.utm.my/108467/
http://dx.doi.org/10.11113/jurnalteknologi.v84.17982
_version_ 1816130054417022976
score 13.250246